Follow
Noureddine Igbida
Noureddine Igbida
Unknown affiliation
Verified email at unilim.fr - Homepage
Title
Cited by
Cited by
Year
existence and uniqueness results for quasi-linear elliptic equations with nonlinear boundary conditions
F Andreu, N Igbida, JM Mazón, J Toledo
Annales de l'IHP Analyse non linéaire 24 (1), 61-89, 2007
782007
A degenerate elliptic-parabolic problem with nonlinear dynamical boundary conditions
F Andreu, JM Mazón, J Toledo, N Igbida
Interfaces and Free Boundaries 8 (4), 447-479, 2006
652006
On a dual formulation for the growing sandpile problem
S Dumont, N Igbida
European Journal of Applied Mathematics 20 (2), 169-185, 2009
452009
Renormalized solutions for degenerate elliptic–parabolic problems with nonlinear dynamical boundary conditions and L1-data
F Andreu, N Igbida, JM Mazón, J Toledo
Journal of differential equations 244 (11), 2764-2803, 2008
412008
Uniqueness for nonlinear degenerate problems
N Igbida, JM Urbano
Nonlinear Differential Equations and Applications NoDEA 10, 287-307, 2003
382003
A degenerate diffusion problem with dynamical boundary conditions Diffusion problem with dynamical boundary conditions: Diffusion problem with dynamical boundary conditions
N Igbida, M Kirane
Mathematische Annalen 323 (2), 377-396, 2002
332002
On uniqueness techniques for degenerate convection-diffusion problems
B Andreianov, N Igbida
International journal of dynamical systems and differential equations 4 (1-2 …, 2012
262012
The mesa-limit of the porous-medium equation and the Hele-Shaw problem
N Igbida
242002
Elliptic problem involving diffuse measure data
N Igbida, S Ouaro, S Soma
Journal of Differential Equations 253 (12), 3159-3183, 2012
222012
Equivalent formulations for Monge–Kantorovich equation
N Igbida
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3805-3813, 2009
222009
Augmented Lagrangian method for optimal partial transportation
N Igbida, VT Nguyen
IMA Journal of Numerical Analysis 38 (1), 156-183, 2018
212018
Renormalized solution for Stefan type problems: existence and uniqueness
N Igbida, K Sbihi, P Wittbold
NoDEA Nonlinear Differential Equations Appl 17 (1), 69-93, 2010
202010
A Monge–Kantorovich mass transport problem for a discrete distance
N Igbida, JM Mazón, JD Rossi, J Toledo
Journal of Functional Analysis 260 (12), 3494-3534, 2011
192011
On the collapsing sandpile problem
S Dumont, N Igbida
Communications on Pure and Applied Mathematics 10 (2), 625-638, 2011
182011
Evolution monge–kantorovich equation
N Igbida
Journal of Differential Equations 255 (7), 1383-1407, 2013
172013
Solutions auto-similaires pour une équation de Barenblatt
N Igbida
Rev. Mat. Apl 17 (1), 21-36, 1996
171996
Obstacle problems for degenerate elliptic equations with nonhomogeneous nonlinear boundary conditions
F Andreu, N Igbida, JM Mazon, J Toledo
Mathematical Models and Methods in Applied Sciences 18 (11), 1869-1893, 2008
162008
Singular limit of perturbed nonlinear semigroups
P Bénilan, N Igbida
Comm. Appl. Nonlinear Anal 3 (4), 23-42, 1996
161996
Hele-Shaw type problems with dynamical boundary conditions
N Igbida
Journal of mathematical analysis and applications 335 (2), 1061-1078, 2007
152007
Uniqueness for inhomogeneous Dirichlet problem for elliptic–parabolic equations
BP Andreianov, N Igbida
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 137 (6 …, 2007
142007
The system can't perform the operation now. Try again later.
Articles 1–20